# SDR UALA2010122004647

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,244 hours, 20,868 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Part number: 332150012
- Part serial: 9102904
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MSG FAULT IS HITTING PCA FOR MOD 1R.  REPLACED SCM.  NO HELP STILL HITTING PCA ON 1R SUSPECT THE PCA ON RT SIDE AS WHEN DOING OPS CHECK ALWAYS FAILS WHEN TURNING CONTROL WHEEL TO RT SIDE.  REINSTALLED OLD SCM FAULT IS ON FLT SPOILERS 2 OR 11. REPLACED NR11 SPOILER PCA IAW MM, OPS CK OK.  NO SPOILER LIGHT, NO EICAS MESSAGES & NO FAULT BALLS.
